# SDR CALA2013111392895

- Difficulty date: September 26, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 70,403 hours, 12,276 cycles
- Engine: Pwa PW4077
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S SEAT WHEN OPERATED ELECTRICALLY JAMMED AT FULL AFT STOP & UNABLE TO RELEASE MANUALLY.  REPLACED SEAT ASSEMBLY IAW MM, OPERATIONS CHECKED GOOD.
